# SDR UPS04243392

- Difficulty date: October 6, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176618
- Part serial: BNB172
- Condition: Corroded
- Location: Rt Ob Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C RT OB AILERON HAS PITTING CORROSION ON CONTROL ROD ATTACH CASTING.  AILERON REPLACED IAW MM 27-10-14.
